How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Penny Rayas, MFT Your Own Question
Penny Rayas, MFT
Penny Rayas, MFT, Therapist
Category: Mental Health
Satisfied Customers: 395
Experience:  I have 20 years experience in the mental health field
Type Your Mental Health Question Here...
Penny Rayas, MFT is online now
A new question is answered every 9 seconds

I take 150mg of seroquel, .5 of klonopin, and 25 mg of trazadone

This answer was rated:

I take 150mg of seroquel, .5 of klonopin, and 25 mg of trazadone at night. This helps in with my sleep most nights. However, I don't feel right most days when I wake up. It is hard for me to get moving. Also, as the day goes on I get very irritable and sad. I can't handle the way I feel. I come home from work and cry and usually take another .5 of Klonopin because I feel crazy inside. It is hard for me to get through most days. I am short with my husband and my kids. I want to get better and I don't know what to do. I am constantly searching for help online. I was prescribed Vybrid to take in the morning but I am really scared. What I read about it says that it can make me more nervous and disrupt my sleep. I can't handle that!!!! So I have not started taking it. I already went through a really tough time with Abilify. I went off my seroquel and started Abilify and I got very sick on it and had to stop it because it made throw up and I could not sleep on it at all!! I almost admitted myself to the hospital. Please help me!! I'm really need someone to listen. Should I stay on these meds.? THE MAIN THING IS THAT I HAVE TO SLEEP!!!! I have a very weird obsession about sleep. So maybe I need to spread out my seroquel. Take 100 at night and then 50 at lunch. Maybe that would help with my irritableness. What do you think of the Vybrid? Should I take it or not? I know I'm depressed and I need help with that. I'm so confused. Please help me! Thank you!

pennyrayasMFT :

Hello there and thanks for asking JA. Vybrid is an new antidepressent that has the least amount of side affects yet. I would say that in clinical studies there were less problems with sleep with and other side affects. It is pretty new so it has not been studied as much but it loos promising. It slows down the heart rate so it has a calming affect. Starting in a very low dose and slowly going up will help you avoid any side affects. I see that my clients that start with a low dose do not have any side affects. If you worried about not sleeping well I wonder why your psychiatrist is not giving you some sleep medication like AMbien. It works really well without feeling tired in the morning. I also wonder if you are getting any therapy to help with your depression. Depression is better treated with medication and therapy. I also wonder about your support system because being a working mother is a lot of work. I imagine that you have a lot of stress in your life. Reducing your stress by asking others for help such as you husband to baby sit while to have sometime with your friends can always help. I wonder how you take care of yourself. Most working mothers I know run on empty they do so much for others that they stress themselves out. So do you have a self care routine?

Penny Rayas, MFT and other Mental Health Specialists are ready to help you

Related Mental Health Questions